Symbolic computation and differential equations: lie symmetries

Carminati, John and Vu, Khai 2000, Symbolic computation and differential equations: lie symmetries, Journal of symbolic computation, vol. 29, no. 1, pp. 95-116, doi: 10.1006/jsco.1999.0299.

Attached Files
Name Description MIMEType Size Downloads

Title Symbolic computation and differential equations: lie symmetries
Author(s) Carminati, John
Vu, Khai
Journal name Journal of symbolic computation
Volume number 29
Issue number 1
Start page 95
End page 116
Total pages 22
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2000-01
ISSN 0747-7171
Language eng
DOI 10.1006/jsco.1999.0299
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Academic Press
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 48 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 18 Jul 2019, 14:55:39 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact